Yes i read online to check your liver, and do bloodwork..also. I know i should cuz my liver is overtaxed from years of treating this with herbs and other medecines..sigh! Take some milk thistle as i heard it helps support your liver..i take a lot more, now when on this..
ME too sooo much hair has fallen out, and feel generally all tired... and stressed out...from all this..
Have you gotten any good results? THe albenza is supposed to( i read online) get both in your stomach and systmeacitally, but me too..someitmes i feel liek the ones in my stomach are very much is alive! I also found using "garlic oil" supplements, can be helpful.. for the stomach..i can feel the effects right away, sometimes i take that while on this alendazole, when they start acting up...
I am really scared about what this meds doing to my system also, cuz i am not healhty to begin with.. but have no doc thats monitoreing me on this..i want blood work done and to check my liver, but i dont know how to ask..wihtout telling them i am on the albendazole..!
I also got really sleepy/drowsy for the first few days on the albendazole..but i thought it was a good sign..czu usually i have trouble sleepign...but now..i have the opposite.. cuz can't sleep..??
If i could i would take the full 28 days, but my liver, i can feel it.. soo sluggish.. but am thinking of still trying..
dont know what else to do..to get cured..as am just desperate! ive tried the herb route ... but it didnt help the ones in my brain.....and finally went this route..and hoping for some relief..!
iv e already missed the time to take the albendazole, (and probalby screwed up the effects..) dont know if should do..finish to 28 days ?or break and take only for 14 days, as my hair is falling out way too much! But worried of this 14 days being not enough..to kill them..
p.s. Lorri, will you tell the er that you are taking the albendazole? so as to be able to check your liver and blood..? Did the albendazole have any affecrts in your head area? thanks!